MathSciNet Relay Station
MathSciNet bibliographic data
MR311540 (47 #102) 06A60
Hill, Paul; Mott, Joe L. Embedding theorems and generalized discrete ordered abelian groups. Trans. Amer. Math. Soc. 175 (1973), 283–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement